Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

What can be the reason for restlessness in the lower part of legs ?

Hi my wife is feeling restless, the lower part of the leges she says as she does not have enough strength and she feels hungry but cour not eat.
Asked On : Mon, 6 Jun 2011
Answers:  5 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Welcome to Healthcare magic forum,

Whats ur wife's age? please consult ur doctor and get complete check up done, it may be due to low hemoglobin or increased blood sugars or nutritional deficiency, so better after complete check find the reason and start the treatment.

Hope I have answered ur question.
Answered: Mon, 6 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
First go for some investigation for Anaemia,thyroid condition,B12 deficiancy.S.calcium...etc.
Start some haemetinics with B-complex and zinc.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
she has anxiety disorder
she needs care ,love and explanation
try to find out cause
if she does not get well in a day ,better to consult psychiatric doctor
Answered: Mon, 6 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
This probably indicates some nerve damage due to less vitamins. She must take proper nutrition like fresh fruits and vegetables and lots of water. Does she have high blood pressure or Diabetes. Visit the Neurologist who will help you best.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response

welcome to healthcaremagic.

there may be thyroid disorder. rule out thyroid disorder by doing simple blood test for free T3, t4 , tsh level.also do a blood test for hemoglobin. she may be anemic.

if it comes negative then ther may be some anxiety disorder.

consult the doctor about it.

take care
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor